MathSciNet Relay Station
MathSciNet bibliographic data
MR993759 54C05 (46B20 46G99 54E52)
Troallic, Jean-Pierre Quasi-continuité, continuité séparées, et topologie extrémale. (French) [Quasicontinuity, separate continuity and extremal topology] Proc. Amer. Math. Soc. 110 (1990), no. 3, 819–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement